Two-weight norm, poincaré, sobolev and stein–weiss inequalities on morrey spaces

Research output: Contribution to journalArticles

6 Citations (Scopus)

Abstract

We establish two-weight norm inequalities for singular integral operators and fractional integral operators on Morrey spaces. As a consequence of these inequalities, we obtain two-weight Poincaré and Sobolev inequalities on Morrey spaces. Moreover, we also establish the Stein–Weiss inequality, the Hardy inequality and the Rellich inequality on Morrey spaces. Copyright © 2017 Research Institute for Mathematical Sciences, Kyoto University.
Original languageEnglish
Pages (from-to)119-139
JournalPublications of the Research Institute for Mathematical Sciences
Volume53
Issue number1
Early online dateFeb 2017
DOIs
Publication statusPublished - Mar 2017

Citation

Ho, K.-P. (2017). Two-weight norm, poincaré, sobolev and stein–weiss inequalities on morrey spaces. Publications of the Research Institute for Mathematical Sciences, 53(1), 119-139.

Keywords

  • Fractional integral operator
  • Hardy inequality
  • Morrey space
  • Poincaré inequality
  • Rellich inequality
  • Singular integral operator
  • Sobolev inequality
  • Stein–Weiss inequality
  • Two-weight norm inequality

Fingerprint Dive into the research topics of 'Two-weight norm, poincaré, sobolev and stein–weiss inequalities on morrey spaces'. Together they form a unique fingerprint.